# SDR REXA2021012200037

- Difficulty date: January 16, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: SH670318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21L BACKUP SILL FROM FS 319 TO FS 333 IS CORRODED.  REMOVED, LOCATED AND INSTALLED NEW SERVICEABLE STRINGER 21 INTERCOSTAL BETWEEN FS 333 AND 319 P/N SH670-31822-1, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
